I took a mucinex for nasal congestion and have had pain, bloating, and fullness in my upper abdomen.?

Probably. NOT related to the Mucinex HOWEVER STOP IT! If your GI symptoms continue after stopping the medication consult with your PCP (Primary Care Physician) Hope this helps Dr Z.

Related Questions

I haven't had a period since aug 6 I haven't had pregnancy symptoms I have had nasal congestion and sharp pain from my lower stomach to my vagina?

Many options . Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I have been having stomach ache, nasal congestion, weird burning sensation in my throat, headache, any ideas?

Gastric reflux? Occasionally, gastric reflux can cause stomach pain and throat burning and can even cause chronic non-allergic rhinitis (primary symptom being nasal congestion). In this scenario, a headache could be due to sinus pressure or, if the nasal congestion causes snoring/apnea, periods of low oxygen while sleeping. Read more...